# SDR SWAA2022010450053

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 794-840
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION; AFT CARGO DOORWAY SUB THRESHOLD IB INTERCOSTAL UPPER FLANGE; BS 794.5 + 1 TO BS 840; RBL 19 ; / [01] EVALUATED CORROSION AT ALL LOCATIONS ON AFT CARGO BAY VERTICAL WEB UPPER FLANGE; FOUND DEEPEST LOCATION TO BE AT BS 794.5+1 RBL 19 WL 156 IN 1'X1' AREAS FOUND 0.020 REMOVED FROM ORIG 0.056 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING MICROMETER 4566A S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] UPDATED STEPS 1; 2; 3. REMOVED SUB THRESHOLD IB INTERCOSTAL BS 794- 847 RBL 19 PER SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; DEBURRED NEW SUB THRESHOLD IB INTERCOSTAL WEB BS 794- 847 RBL 19 PER SRM 51-40-05-0G-0; DWG 146A8120; DWG 146A8121.; [05] VERIFIED CORRECTIVE ACTION 4.; [06] OK TO INSTALL SUB THRESHOLD IB INTERCOSTAL BS 794-847 RBL 19; OK TO INSTALL STEPS 1;2;3.; [07] VERIFIED CORRECTIVE ACTION 6 AND STEPS 1-3.  OK TO INSTALL NEW INTERCOSTAL AND PARTS ACCESSED; [08] BEGAN INSTALLING FASTENERS PER SRM 51-40-02-0G-0; DWG 146A0081; DWG 146A8120.; [09] COMPLETED STEP 1-3. INSTALLED ACB NEW INTERCOSTAL AT BS794.5 - BS840; RBL19; WL156 PER SRM 51-40-02-0G-0; AND DWG 146A0081; DWG 146A8120; [10] ASSIGNED PART; [11] FAULT GENERATED DUE TO FASTENER MISSING; FOR CORRECTIVE ACTIONS STEP 9.; [12] INSTALLED MISSING FASTENER PER SRM 51-40-02-0G-0 AND DWG 146A8120 AND CORRECTED FAULT GENERATED; [13] ITEM STEP 1;2;3 COMPLETE. VERIFIED CORRECTIVE ACTIONS STEP 9;12.
